# SDR HALA20250820255

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 17,410 hours, 3,625 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT IN FLT. REMOVED & REPLACED ENG 1 FIRE LOOP B PER AMM 26-12-17. OPS CK BITE TEST GOOD. OK FOR SVC.
